Obŝie teoremy o faktorizacii operator-funkcij otnositel'no kontura : II. Obobŝeniâ

Gohberg, Israel Tsudikovich and Lajterer, Û.: Obŝie teoremy o faktorizacii operator-funkcij otnositel'no kontura : II. Obobŝeniâ. Acta scientiarum mathematicarum, (35). pp. 39-59. (1973)

[img] Cikk, tanulmány, mű
math_035_039-059.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
Page Range: pp. 39-59
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 58-59.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14429

Actions (login required)

View Item View Item